RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 3, Pages 138–159 (Mi dm1157)  

A criterion for reducibility of the problem on dangerous closeness to one-dimensional interval search

E. A. Snegova


DOI: https://doi.org/10.4213/dm1157

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:5-6, 701–725

Bibliographic databases:

UDC: 519.7
Received: 15.10.2010

Citation: E. A. Snegova, “A criterion for reducibility of the problem on dangerous closeness to one-dimensional interval search”, Diskr. Mat., 23:3 (2011), 138–159; Discrete Math. Appl., 21:5-6 (2011), 701–725

Citation in format AMSBIB
\Bibitem{Sne11}
\by E.~A.~Snegova
\paper A criterion for reducibility of the problem on dangerous closeness to one-dimensional interval search
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 3
\pages 138--159
\mathnet{http://mi.mathnet.ru/dm1157}
\crossref{https://doi.org/10.4213/dm1157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2895519}
\elib{http://elibrary.ru/item.asp?id=20730400}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 5-6
\pages 701--725
\crossref{https://doi.org/10.1515/dma.2011.041}


Linking options:
  • http://mi.mathnet.ru/eng/dm1157
  • https://doi.org/10.4213/dm1157
  • http://mi.mathnet.ru/eng/dm/v23/i3/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:173
    Full text:93
    References:31
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020